Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
Marstrand–Mattila rectifiability criterion for $1$-codimensional measures in Carnot groups

Andrea Merlo

Vol. 16 (2023), No. 4, 927–996
Abstract

In this paper, we show that the flatness of tangents of 1-codimensional measures in Carnot groups implies C𝔾1-rectifiability. As applications we prove a criterion for intrinsic Lipschitz rectifiability of finite perimeter sets in general Carnot groups and we show that measures with (2n+1)-density in the Heisenberg groups n are Cn1-rectifiable, providing the first non-Euclidean extension of Preiss’s rectifiability theorem.

Keywords
Marstrand–Mattila rectifiability criterion, Preiss's rectifiability theorem, Carnot groups
Mathematical Subject Classification
Primary: 28A75, 53C17
Secondary: 22E25, 49Q15
Milestones
Received: 16 December 2020
Revised: 14 September 2021
Accepted: 28 October 2021
Published: 15 June 2023
Authors
Andrea Merlo
Departamento de Matemáticas
Universidad del País Vasco
Leioa
Spain

Open Access made possible by participating institutions via Subscribe to Open.